# SDR VNAA202105231111

- Difficulty date: May 19, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 23,503 hours, 18,447 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7135786
- Condition: Leaking
- Location: Hyd System
- Part time: 23,503 hours, 18,447 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, A

## Discrepancy

WHILE ON FINAL IN PHL THE CREW GOT A HYDRO SYS 3 LOW PRESSURE WARNING MESSAGE. THE CREW RAN THEIR QRH AND MADE THE DECISION TO DO A GO AROUND IN PHL. THEY LANDED IN PHL BUT WAS UNABLE TO STEER UNDER IT OWN POWER. EMERGENCY TRUCKS DID RESPOND AND INSPECT THE AIRCRAFT BUT WERE NOT NEEDED. NO BRACE WAS CALLED BY CREW BUT THEY DID HAVE TO DO A MANUAL GEAR EXTENSION AND WERE ABLE TO GET 3 GREEN ON THEIR INDICATIONS. THE AIRCRAFT WAS TOWED TO A GATE BY OPERATIONS. DURING THE EMERGENCY LANDING INTO PHL ATC WAS NOT AFFECTED AS THEY SPACED OUT 5499 AND NO OTHER FLIGHTS HAVE TO GO AROUND OR DIVERT. NO FURTHER INFORMATION HAS BEEN GIVEN. / INSPECTED #3 HYD SYSTEM AND FOUND LEFT MLG RETURN HOSE TO BE LEAKING. L MLG  RETURN HOSE LEAKING REF ITEM #10 IN THE IPC 32-11-12. R&R RETURN HOSE IAW CRJ700 AMM  32-11-12-000/400-813-A02, LEAKS AND OPS CHECKS GOOD. GEAR SWING WAS SATISFACTORY IAW CRJ700 AMM32-30-00-710-801.
